Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Splitting algebras, symmetric functions and Galois theory
Stockholm Univeristy, dept of Mathematics.
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.). (Algebra and Geometry)
2005 (English)In: Journal of Algebra and its Applications, ISSN 0219-4988, E-ISSN 1793-6829, Vol. 4, no 1, p. 59-75Article in journal (Refereed) Published
Abstract [en]

We present a theory for splitting algebras of monic polynomials over rings, and apply the results to symmetric functions, and Galois theory.

Place, publisher, year, edition, pages
2005. Vol. 4, no 1, p. 59-75
Keyword [en]
Splitting algebras, symmetric functions, invariants, Galois theory, Main Theorem of symmetric functions
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-81948DOI: 10.1142/S0219498805001034OAI: oai:DiVA.org:kth-81948DiVA, id: diva2:497787
Note
QC 20120227Available from: 2012-02-11 Created: 2012-02-11 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Laksov, Dan
By organisation
Mathematics (Dept.)
In the same journal
Journal of Algebra and its Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 30 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf